# SDR AALA202503187448

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N324RN
- Make and model: Boeing 737-8
- Aircraft serial: 44454
- Aircraft time: 14,427 hours, 5,415 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE STICKS. HARD TO UNLATCH. READJUST FORWARD LAVATORY DOOR HANDLE. OPERTIONAL CHECK GOOD. PER AMM 52-51-00.
